# SDR CA970421009

- Difficulty date: March 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 182Q
- Propeller: Mcauly C2A34C204
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Fitting
- Part number: 07436062
- Condition: Broken
- Location: Nlg Lower Rt Mt
- Part time: 5,295 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NOSE GEAR FAIRING REMOVED. THE LOWER NOSE GEAR FITTING WAS FOUND BROKEN. NEW FITTING ORDERED.
